Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On self-dual scrolls


Author: C. H. Sisam
Journal: Bull. Amer. Math. Soc. 10 (1904), 440-441
DOI: https://doi.org/10.1090/S0002-9904-1904-01140-4
This work is cited by: Bull. Amer. Math. Soc., Volume 11, Number 1 (1904), 8--8
MathSciNet review: 1558144
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1904-01140-4